# SDR ASOA201000634

- Difficulty date: April 25, 2010
- Submitted: April 29, 2010
- Operation: Air carrier
- Aircraft: N928EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 8006
- Aircraft time: 12,945 hours, 11,106 cycles
- System (JASC): 1100 · Placards and Markings
- Part: Placard
- Condition: Damaged
- Location: Escape Hatch
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CREW ESCAPE HATCH EXIT PLACARD FADED. R & R CREW ESCAPE HATCH PLACARD IAW MM 11-20-00 PG 401 THRU 404.
